# SDR SWAA2012020901264

- Difficulty date: January 31, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 75,855 hours, 67,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STA 500 FRAME BETWEEN STRINGERS 15L AND 16L.  REPAIRED SKIN PER SRM.
